Rigevidon and unusual withdrawal bleed

I've been on microgynon/rigevidon for nearly a year now and I've just had a really light period with only really faint dark bleeding with occasional stringy/gloopy clots. I have been stressed that I may be pregnant but I have been worrying about nothing because I was on birth control and we didn't have penetrative sex. After having taken like 7 pregnancy tests up to 10/11 weeks they have all come back negative and aside from bloating I've had 0 symptoms. Is it normal to have this sort of withdrawal bleed and could stress be causing this?

2 Replies

oldestnewest
  • Hi😊

    Perhaps a chat with your Doctor might be more reassuring in this case?

    Best wishes 😊xB

  • Even if taking the pill regularly the body can throw you a few surprises, . if it has been nearly a year you should be due an annual pill check, mention it to the nurse then, try not to worry, if I have even a minor tummy upset it can create a bit of a withdrawal bleed,

You may also like...